# SDR DALA2025050703544

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,034 hours, 20,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7129801) WHILE WORKING AMDS CARD 5300-01157-02B CRACK INDICATION FOUND IN THE FAILSAFE STRAP AT FRAME STA 663.75. COMPLIED WITH ERA 625779-14AD REV. ORIG. PRI REV. 0. REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625779-14AD REV. ORIG. PRI REV. 0, REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL- FUSELAGE/F.S 663.75 BULKHEAD/RH PICKLEFORK FITTING/CRACK/FITTING REPLACEMENT- E/RA 625779-14AD REV. ORIG. PERMANENT REPAIR INSTRUCTIONAL STEPS.
